\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A convergence theorem of common fixed points of a countably infinite family of asymptotically quasi-$f_i$-expansive mappings in convex metric spaces

Abstract Related Papers Cited by
  • In this paper, we introduce a countably infinite iterative scheme and consider a sufficient and necessary condition for the existence of common fixed points of a countably infinite family of asymptotically quasi-$f_i$-expansive mappings in convex metric spaces.
    Mathematics Subject Classification: 47H10, 47H17, 49J40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    K. Aoyama, Y. Kimura, W. Takahashi and M. Toyoda, Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear Analysis, 67 (2007), 2350-2360.doi: 10.1016/j.na.2006.08.032.

    [2]

    S. S. Chang, L. Yang and X. R. Wang, Stronger convergence theorem for an infinite family of uniformly quasi-Lipschitzian mappings in convex metric spaces, Appl. Math. Comput., 217 (2010), 277-282.doi: 10.1016/j.amc.2010.05.058.

    [3]

    S. B. Diaz and F. B. Metcalf, On the structure of the set of sequential limit points of successive approximations, Bull. Amer. Math. Soc., 73 (1967), 516-519.doi: 10.1090/S0002-9904-1967-11725-7.

    [4]

    H. Fukhar-ud-din and S. H. Khan, Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications, J. Math. Anal. Appl., 328 (2007), 821-829.doi: 10.1016/j.jmaa.2006.05.068.

    [5]

    K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc., 35 (1972), 171-174.doi: 10.1090/S0002-9939-1972-0298500-3.

    [6]

    A. R. Khan and M. A. Ahmed, Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications, Com. Math. Appl., 59 (2010), 2990-2995.doi: 10.1016/j.camwa.2010.02.017.

    [7]

    A. R. Khan, A. A. Domlo and H. Fukhar-ud-din, Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces, J. Math. Anal. Appl., 341 (2008), 1-11.doi: 10.1016/j.jmaa.2007.06.051.

    [8]

    B. S. Lee, Strong convergence theorems with a Noor-type iterative scheme in convex metrix spaces, Com. Math. Appl., 61 (2011), 3218-3225.doi: 10.1016/j.camwa.2011.04.017.

    [9]

    Q. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl., 259 (2001), 1-7.doi: 10.1006/jmaa.2000.6980.

    [10]

    W. Nilsrakoo and S. Saejung, Weak and strong convergence theorems for countable Lipschitzian mapping and its applications, Nonlinear Analysis, 69 (2008), 2695-2708.doi: 10.1016/j.na.2007.08.044.

    [11]

    W. Nilsrakoo and S. Saejung, Strong convergence theorems for a countable family of quasi-Lipschitzian mappings and its applications, J. Math. Anal. Appl., 356 (2009), 154-167.doi: 10.1016/j.jmaa.2009.03.002.

    [12]

    Y. Song and Y. Zheng, Strong convergence of iteration algorithms for a countable family of nonexpansive mappings, Nonlinear Analysis, 71 (2009), 3072-3082.doi: 10.1016/j.na.2009.01.219.

    [13]

    W. Takahashi, Viscosity approximation methods for countable families of nonexpansive mappings in Banach spaces, Nonlinear Analysis, 70 (2009), 719-734.doi: 10.1016/j.na.2008.01.005.

    [14]

    S. Temir and O. Gul, Convergence theorem for I-asymptotically quasi-nonexpansive mapping in Hilbert space, J. Math. Anal. Appl., 329 (2007), 759-765.doi: 10.1016/j.jmaa.2006.07.004.

    [15]

    Y. X. Tian, Convergence of an Ishikawa type iterative scheme for asymptotically quasi-nonexpansive mappings, Comput. Math. Appl., 49 (2005), 1905-1912.doi: 10.1016/j.camwa.2004.05.017.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(35) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return